# SDR CALA2019101101735

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 65,077 hours, 23,296 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 112A2101
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT RIGHT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 31.83 AND RBL 40.00. SEE CARD 58-5710- 2714 ATTACHMENT T29-5710-1-0016 FOR LOCATION. ACCOMPLISHED CAT B REPAIR AT CENTER WING REAP SPAR VERTICAL PRESSURE WEB BETEWEEN RBL 31.83 AND RBL 40.00 AS PER B737 SRM 57-10-10 REPAIR 3 ALTERATY 1 FIG 203 TABLE 201.
